Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 678326, 18 pages
Research Article

Mathematical Morphology for Color Images: An Image-Dependent Approach

Department of Informatics, School of Engineering, University of Valencia, Avenida de la Universidad s/n, Burjasot, 46100 Valencia, Spain

Received 11 July 2012; Revised 10 November 2012; Accepted 16 November 2012

Academic Editor: Arturo Zavala-Rio

Copyright © 2012 Xaro Benavent et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xaro Benavent, Esther Dura, Francisco Vegara, and Juan Domingo, “Mathematical Morphology for Color Images: An Image-Dependent Approach,” Mathematical Problems in Engineering, vol. 2012, Article ID 678326, 18 pages, 2012. doi:10.1155/2012/678326